# SDR ASOA201805247092

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 38,212 hours, 29,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FRAME 72, AT STRINGER 16L IS CRACKED.  REPAIRED CRACK AT CARGO FRAME 72, STRINGER 16L IAW SRM 53-00-04.
